RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2019, Volume 486, Pages 71–85 (Mi znsl6884)  

Improved multivariate version of the second Kolmogorov's uniform limit theorem

F. Götzea, A. Yu. Zaitsevbc, D. Zaporozhetsbc

a Bielefeld University, Department of Mathematics
b St. Petersburg Department of Steklov Mathematical Institute of Russian Academy of Sciences
c Saint Petersburg State University

Abstract: The aim of the present work is to show that the results obtained earlier on the approximation of distributions of sums of independent summands by the infinitely divisible laws may be transferred to the estimation of the closeness of distributions on convex polyhedra.

Key words and phrases: sums of independent random variables, closeness of successive convolutions, convex polyhedra, approximation, inequalities.

Funding Agency Grant Number
Saint Petersburg State University 6.65.37.2017
Russian Foundation for Basic Research 19-01-00356
Russian Academy of Sciences - Federal Agency for Scientific Organizations
Deutsche Forschungsgemeinschaft SFB 1283


Full text: PDF file (213 kB)
References: PDF file   HTML file
UDC: 519.2
Received: 28.11.2019

Citation: F. Götze, A. Yu. Zaitsev, D. Zaporozhets, “Improved multivariate version of the second Kolmogorov's uniform limit theorem”, Probability and statistics. Part 28, Zap. Nauchn. Sem. POMI, 486, POMI, St. Petersburg, 2019, 71–85

Citation in format AMSBIB
\Bibitem{GotZaiZap19}
\by F.~G\"otze, A.~Yu.~Zaitsev, D.~Zaporozhets
\paper Improved multivariate version of the second Kolmogorov's uniform limit theorem
\inbook Probability and statistics. Part~28
\serial Zap. Nauchn. Sem. POMI
\yr 2019
\vol 486
\pages 71--85
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl6884}


Linking options:
  • http://mi.mathnet.ru/eng/znsl6884
  • http://mi.mathnet.ru/eng/znsl/v486/p71

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:33
    Full text:17
    References:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021